# SDR UIEA2015020900097

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WLG OTBD WW DOOR INNER SKIN OTBD EDGE FOUND CRACKED.  REPAIRED IAW R1-52-80-10796 REV A.
